# SDR AALA2019123069002

- Difficulty date: December 25, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 52,068 hours, 32,917 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAV DOOR LOCK GETS STUCK IN THE LOCKED POSITION MAKING IT DIFFICULT TO OPEN FROM THE INSIDE. ADJUSTED 2L LAV DOOR LOCK PER AMM 25-40-00
